MAUDE Adverse Event Report: CAREFUSION, INC MANOMETER TRAY STERILE 10/BX - 4330; MANOMETER, BLOOD-PRESSURE, VENOUS

CAREFUSION, INC MANOMETER TRAY STERILE 10/BX - 4330; MANOMETER, BLOOD-PRESSURE, VENOUS
Model Number 4330
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pr (b)(4) initial emdr submission.A follow up emdr will be submitted if additional information becomes available.(b)(4).
 
Event or Problem Description
It was reported by the sales representative that the product leaked.Product leaking.Per response email: the manometer was leaking at the connection to the stopcock.There were no cracks or breaks in manometers that could be visualized.Initially we tried using another manometer , which did the same thing.We then had to use more force for a tighter seal.That seemed to resolve the issue but then it is difficult to disconnect manometer/stopcock.The impact to patient is that if it leaks, we cannot record an accurate opening pressure and many of these patients have lumbar punctures ordered almost exclusively for opening pressure.
 
Additional Manufacturer Narrative
(b)(4).Follow-up emdr for device evaluation: one photo of the package was provided to our quality team for investigation.A review of the internal manufacturing device records and raw material history files for the reported lot number: 0001414251 was performed and no recorded quality problems or rejections related to this incident were found.Product undergoes inspections during manufacturing, no issues related to the reported incident were identified, all procedural and functional requirements for product release have been met.Based on the available information we are not able to identify a root cause at this time.Complaints received for this device and defect will continue to be monitored by our quality team for signs of emerging trends.H3 other text: see manufacturer here.
 
Event or Problem Description

Brand Name
MANOMETER TRAY STERILE 10/BX - 4330
Common Device Name
MANOMETER, BLOOD-PRESSURE, VENOUS
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
anna wehrheim
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key12353491
Report Number1625685-2021-00053
Device Sequence Number3794921
Product Code KRK
UDI-Device Identifier10885403076145
UDI-Public(01)10885403076145
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 02/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Model Number4330
Device Catalogue Number4330
Device Lot Number0001414251
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2021
Supplement Date Received by Manufacturer02/18/2022
Initial Report FDA Received Date08/23/2021
Supplement Report FDA Received Date02/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown